# SDR A6WA200940691

- Difficulty date: October 7, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 19,148 hours, 17,294 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: H341531
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING CRACK.  (UPPER 1.00, LOWER .500)  CARGO DOOR HANDLE HSG REPLACED IAW SRM 51-42-21 AND DWG 601R35027.  (K)
